Journal article
Associativity of the regular semidirect product of existence varieties



Publication Details
Authors:
Billhardt, B.; Szendrei, M.
Publication year:
2000
Journal:
Journal of the Australian Mathematical Society Series A-Pure Mathematics An
Pages range:
85-115
Volume number:
69
ISSN:
0263-6115

Abstract
The associativity of the regular semidirect product of existence varieties introduced by Jones and Trotter was proved under certain conditions by Reilly and Zhang. Here we establish associativity in many new cases. Moreover, we prove that the regular semidirect product is right distributive with respect to the join operation. In particular, both associativity and right distributivity yield within the varieties of completely simple semigroups. Analogous results are obtained for e-pseudovarieties of finite regular semigroups.


Authors/Editors

Last updated on 2019-25-07 at 16:57